MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA COCR BALL HEAD 12/14 32 SIZE M 0; HIP METALLIC BALL HEAD

MEDACTA INTERNATIONAL SA COCR BALL HEAD 12/14 32 SIZE M 0; HIP METALLIC BALL HEAD
Model Number 01.25.022
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 10/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08 october 2021: lot 2012862: (b)(4) items manufactured and released on 30-03-2021.Expiration date: 2026-03-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without a similar reported event.Additional device involved: batch review performed on 08 october 2021: liner: versafitcup cc trio 01.26.3244hct flat pe hc liner ø 32 / e (k103352) lot 2100167: (b)(4) items manufactured and released on 4-03-2021.Expiration date: 2026-02-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without a similar reported event.
 
Event or Problem Description
About 3 weeks after the primary surgery the surgeon revised the head and liner due to dislocation (head-liner) after the physiotherapy.

Brand Name
COCR BALL HEAD 12/14 32 SIZE M 0
Common Device Name
HIP METALLIC BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12688360
Report Number3005180920-2021-00840
Device Sequence Number19836595
Product Code JDI
UDI-Device Identifier07630030805165
UDI-Public07630030805165
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K072857
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/17/2026
Device Model Number01.25.022
Device Catalogue Number01.25.022
Device Lot Number2012862
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2021
Initial Report FDA Received Date10/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient Weight85